The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Spectral Theory


Full-Text PDF (270 KB) | Metadata | Table of Contents | JST summary
Online access to the full text of Journal of Spectral Theory is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 9, Issue 2, 2019, pp. 651–675
DOI: 10.4171/JST/259

Published online: 2019-03-21

Distribution of resonances for analytic asymptotically hyperbolic spaces

Yiran Wang[1]

(1) University of Washington, Seattle, USA

For a class of asymptotically hyperbolic metrics on the unit ball $\mathbb B^3$, we study the meromorphic properties of the resolvent of the Laplacian. In particular, we prove the existence of logarithmic type regions free of resonances (poles of the resolvent). Also, away from the region where the resonances may accumulate, we obtain a polynomial bound on the growth of the number of resonances in disks.

Keywords: Resonance, asymptotically hyperbolic manifold, analytic

Wang Yiran: Distribution of resonances for analytic asymptotically hyperbolic spaces. J. Spectr. Theory 9 (2019), 651-675. doi: 10.4171/JST/259